[Séries généralisées solutions d'équations différentielles sous-analytiques]
Nous montrons que si une solution
We show that if a solution
Accepté le :
Publié le :
Mickaël Matusinski 1 ; Jean-Philippe Rolin 1
@article{CRMATH_2006__342_2_99_0, author = {Micka\"el Matusinski and Jean-Philippe Rolin}, title = {Generalised power series solutions of sub-analytic differential equations}, journal = {Comptes Rendus. Math\'ematique}, pages = {99--102}, publisher = {Elsevier}, volume = {342}, number = {2}, year = {2006}, doi = {10.1016/j.crma.2005.11.005}, language = {en}, }
TY - JOUR AU - Mickaël Matusinski AU - Jean-Philippe Rolin TI - Generalised power series solutions of sub-analytic differential equations JO - Comptes Rendus. Mathématique PY - 2006 SP - 99 EP - 102 VL - 342 IS - 2 PB - Elsevier DO - 10.1016/j.crma.2005.11.005 LA - en ID - CRMATH_2006__342_2_99_0 ER -
Mickaël Matusinski; Jean-Philippe Rolin. Generalised power series solutions of sub-analytic differential equations. Comptes Rendus. Mathématique, Volume 342 (2006) no. 2, pp. 99-102. doi : 10.1016/j.crma.2005.11.005. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.11.005/
[1] Non-oscillating integral curves and valuations, J. Reine Angew. Math., Volume 582 (2005), pp. 107-141
[2] On the series defined by differential equations, with an extension of the Puiseux polygon construction to these equations, Analysis, Volume 13 (1993) no. 1–2, pp. 103-119
[3] Solving ordinary differential equations in terms of series with real exponents, Trans. Amer. Math. Soc., Volume 327 (1991) no. 1, pp. 329-351
[4] Holomorphic Functions of Several Variables, de Gruyter Stud. in Math., vol. 3, Walter de Gruyter & Co., Berlin, 1983 (An introduction to the fundamental theory, With the assistance of Gottfried Barthel. Translated from the German by Michael Bridgland)
[5] Théorème de préparation pour les fonctions logarithmico-exponentielles, Ann. Inst. Fourier (Grenoble), Volume 47 (1997) no. 3, pp. 859-884
[6] The elementary theory of restricted analytic fields with exponentiation, Ann. of Math. (2), Volume 140 (1994) no. 1, pp. 183-205
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier